# SDR UPS01234638

- Difficulty date: January 5, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Elelvator.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON RT ELEVATOR UNDER STATIC DISCHARGER UPPER SKIN PANEL.  SKIN PANEL REPLACED IAW BOEING DRAWING 65-25639.
